# SDR MYW2002F00002

- Difficulty date: August 3, 2002
- Submitted: September 16, 2002
- Operation: Air carrier
- Aircraft: N804MA
- Make and model: Boeing 727225
- Aircraft serial: 22435
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Part serial: DISCHARGED
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT TRANSIT FOUND CEILING EMERGENCY EXIT LIGHTS AT ROW 19, INOPERATIVE.  TROUBLE SHOT SYSTEM, REMOVED AND REPLACED BATTERY PACK IN CEILING, OPS CHECKED SATISFACTORY IAW MM.  RETURNED AIRCRAFT TO SERVICE.
